MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 3 22.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP STB TB IN 3 22.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2136
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994)
Date of Event 01/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2012, the patient underwent a primary bilateral knee arthroplasty to address severe degenerative gonarthrosis and chondromalacia.The patella was resurfaced and depuy products were implanted with depuy cement x 1 for each knee.There were no indicated intra-operative complications.On (b)(6) 2019, the patient underwent a right knee revision to address pain and tibial tray subsidence.The surgeon noted removal of scar tissue.The tibial tray tibial insert, and femoral component were revised.The patellar component was retained.There were no indicated intra-operative complications.Doi: (b)(6) 2012, dor: (b)(6) 2019, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PFC SIGMARP STB TB IN 3 22.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12125942
Report Number1818910-2021-14470
Device Sequence Number14309561
Product Code NJL
UDI-Device Identifier10603295241294
UDI-Public10603295241294
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/20/2013
Device Model Number96-2136
Device Catalogue Number962136
Device Lot Number2581441
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer08/05/2021
Initial Report FDA Received Date07/06/2021
Supplement Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY1 GENTAMICIN CEMENT 40G; MBT CEM KEEL TIB TRAY SZ2.5; PFC SIGMARP STB TB IN 3 22.5; PFC*SIGMA/OV DOME PAT 3 PEG,32; SIGMA PS CEM FEM SZ3 R; DEPUY1 GENTAMICIN CEMENT 40G; MBT CEM KEEL TIB TRAY SZ2.5; PFC SIGMARP STB TB IN 3 22.5; PFC*SIGMA/OV DOME PAT 3 PEG,32; SIGMA PS CEM FEM SZ3 R
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR